# SDR 66269

- Difficulty date: October 29, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 17,490 hours, 26,087 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW DAMPER ENGAGED ON TAKEOFF ROLL, CREW ABORTED TAKEOFF GOT AND YAW DAMPER/RUDDER BOOST FAIL ANNUN WHEN TAXIING.  RETURNED TO GATE AND THE SYSTEM WAS DEFERRED WITH NO FURTHER INCIDENT.  COULD NOT DUPLICATE ON GROUND YAW DAMPER OPS CK NORMAL.
